# SDR SWAA2023050243347

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 22,696 hours, 10,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFT FA LEFT OUTBOARD FLASHLIGHT WILL NOT TEST<[01] OPS CHECK AFT FA LEFT OUTBOARD FLASHLIGHT. OPS CHECK GOOD REPLACED SEAL REF 25-64-00
